MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® BIO-A® TISSUE REINFORCEMENT; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® BIO-A® TISSUE REINFORCEMENT; MESH, SURGICAL, POLYMERIC
Catalog Number HH0710
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930)
Date of Event 01/28/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that the patient underwent open incisional hernia repair on (b)(6), 2013 whereby a gore® dualmesh® plus biomaterial was implanted.The complaint alleges that on (b)(6), 2014, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: infected abdominal wall mesh with recurrent hernia.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information: (b)(6) 2011: (b)(6) md.[illegible signature], fnp-c.Office notes.Seen for 3-week history of severe dyspepsia.Weight 306 lbs., height 75 inches, bmi 38.6.No smoking.Past medical history: hypogonadism, anxiety, depression.(b)(6) 2011: (b)(6) medical center.(b)(6), md.Procedure: esophagogastroduodenoscopy with biopsy times 2 in the first portion of the duodenum.Findings: esophagitis, gastritis, duodenitis.An operative report from (b)(6) 2012 was not provided.Implant #1, #2 and #3 preoperative complaints: (b)(6) 2013: paris surgical specialists.(b)(6), md.History and physical.Postoperative visit.He feels about the same.Still having drainage from wound.Bowels working.No pain.Past surgical history: intestinal ischemia with necrosis in ventral hernia (b)(6) 2012.Past medical history: recurrent incisional hernia.Doesn¿t smoke.Abdomen exam: large incisional hernia in the midline.The rectus edges are about 15 cm apart.He has a 2.5 x 8 cm wound in the midline with fibrinous exudate.There [sic]herniation of the abdominal contents is very large with any valsalva but there does not seem to be loss of domain.Impression/plan: recurrent incisional hernia: this needs to be repaired.I think it is the only way that we have to get the wound to heal.Discussed options for repair.We have discussed the very high-risk nature of this surgery and possible complications.I remain very concerned about pulmonary complications, further enteric complications, or blood clots.Infections are always an issue as will be with a wound this large, as is poor wound healing in general.He does not have obstructive symptoms.Risks, benefits, and options to surgery have been discussed with him at length.These include but are not limited to: bleeding, infection, recurrence, injury to bowels, need for bowel resection, prolonged hospital stay, error in diagnosis, conversion to an open procedure, among other things.He understands and wishes to proceed.I think this will most appropriately be handled with a component separation technique.He will need bilateral muscle flap.However, consider will be given to a rivas-stoppa repair but given the open wound i would rather not place prosthetic material.We will just have to see how far apart the muscles are and how much mobility there is.He is scheduled for surgery.2) non-healing abdominal wound.(b)(6) 2013: (b)(6) clinic.(b)(6), md.Letter to dr.(b)(6) ¿ preoperative medical clearance.(b)(6) suffers from rhabdomyolysis and had an ischemic bowel last year.Has had significant amount of abdominal surgery; he even went into acute kidney failure and had to actually have dialysis.Has mostly done well over the last year, however he had a phenomenally impressive abdominal wall hernia.To use your phrasing from your previous office note, it was ¿catastrophic in nature¿.You are able to basically subcutaneously palpate his small bowel of a pretty impressive nature.At this point, i understand you are going to proceed with surgery to repair this.(b)(6) is a little short on details but he does describe a mesh insertion.He suffers from depression, some anxiety issues and actually some pain both secondary to the hernia as well as long-term other complications from the rhabdomyolysis and the issues last year.At this point the benefits of the procedure certainly merit further involvement.He is at no specific cardiodynamic risk for this; medically cleared for surgery.(b)(6) 2013: (b)(6) medical center.(b)(6), md.Operative report.Indications: ¿(b)(6) was a gentleman who had an abdominal catastrophe about a year ago, made it through that and has subsequently had a nonhealing abdominal wound ever since then.He has a large ventral hernia.He wishes to undergo repair and i do not think there is any way that we can get his wound to heal without fixing the hernia.Risks, benefits, and options to that were discussed with him including possible bleeding, infection, ventilation, renal failure, injury to bowel, need for further procedures, both laparoscopic or endoscopic on an emergent or elective basis, recurrence of the hernia, among other things.He understands and wishes to proceed.¿ implant #1, #2 and #3 procedure: open incisional ventral hernia repair with 18x24 cm gore-tex dualmesh, bilateral component separation muscle flaps.[implant: gore® dualmesh® plus biomaterial, 1dlmcp06 /9554446, 18cm x 24cm x 1mm thick and gore® bio-a® tissue reinforcement x 2, hh0710/10804187, 7cm x 10cm and hh0710/10958724, 7cm x 10cm).Implant #1, #2 and #3 date: (b)(6), 2013 (hospitalization (b)(6), 2013) (b)(6) 2013: (b)(6) county medical center.(b)(6), md.Operative report.Preoperative diagnosis: incisional hernia with nonhealing midline abdominal wound.Postoperative diagnosis: incisional hernia with nonhealing midline abdominal wound with loss of domain.Anesthesia: general.Assistant: s.Norman, lpn.Complications: none.Drains: a 15-french blake drain x 4.Wound classification [not provided].Procedure: ¿(b)(6) was taken to the operating room, placed supine upon the operating room table at which time general anesthesia was induced.Foley catheter was placed and the patient¿s abdomen was prepped and draped in the usual sterile fashion in the abdomen.With the chronic nonhealing wound and midline scar are excised carefully, under loupe magnification and taken down through the subcutaneous tissue, mobilizing the entire scar plane and delivering this completely from the abdominal cavity.Then, i began to free up the abdominal wall, mobilizing all the adhesions.I then tried to ascertain if the fascia would come together; it would not primarily close.I opened laterally on the right and left side over the external oblique and opened this aponeurosis and muscle, completely mobilizing the midline structures as much as possible, and this gave good mobility.I was able to get the lower half of the abdominal wound closed; the upper half would not close.I subsequently even when i tried to close it, his peak airway pressures ____ [blank] that i did not feel like this was safe so i bridged the gap with an 18x24 sheath of gore-tex dualmesh.I anchored this well laterally using interrupted #1 prolene sutures, a leaf of mesh on the right and a leaf of mesh on the left.I then closed the midline, so that i could get adequate tension on the mesh and get good closure.This did not alter his peak airway pressures.I then bridged the fascia, which i had mobilized completely with bio-a absorbable mesh to take some pressure off of the gore-tex ____ [blank] while it was healing with the bio-a ____ [blank] absorbable product.The patient tolerated the procedure well.The abdominal wounds were then copiously irrigated with warmed normal saline ____ [blank].Blake drains were brought out through separate upper quadrant stab incisions, two at the midline, one in each lateral incision.The lateral incision was then closed with a deep layer of 3-0 vicryl, clips in the skin, drain sutured in place.The midline was closed with 2-0 vicryl, clips in the skin, drain sutured in place with nylon as well.The patient tolerated the procedure well.He was extubated in the operating room and take to the recovery room extubated and in stable condition.¿ (b)(6) 2013: (b)(6) medical center.Implant record.Description: mesh bio-a tissue reinforcement 7x10.Type: implant.Qty: 1.Serial#: n/a.Smda: no.Expiration: 9/2016.Lot#: 10804187.Model#: n/a.Site: incisional hernia.Mfg: gore.Description: mesh bio-a tissue reinforcement 7x10.Type: implant.Qty: 1.Serial#: n/a.Smda: no.Expiration: 11/2015.Lot#: 10958724.Model#: n/a.Site: incisional hernia.Mfg: gore.Description: mesh dual plus 18x24.Type: implant.Qty: 1.Serial#: n/a.Expiration: 8/2014.Lot#: 9554446.Model#: n/a.Mfg: gore.The records confirm a gore® dualmesh® biomaterial (1dlmcp06/9554446) and gore® bio-a® tissue reinforcement x 2, (hh0710/10804187 and hh0710/10958724) were implanted during the procedure.(b)(6) 2013: (b)(6) medical center.(b)(6) md.Pathology report.Diagnosis: 1) non-healing midline abdominal wound, excision: skin ulceration with underlying marked acute inflammation, inflamed granulation tissue and dermal fibrosis; focal suture granuloma.Negative for malignancy.2) incisional hernia, repair: benign fibrofatty tissue consistent with hernia sac with large area of hyalinized fibrosis.No significant inflammatory changes or malignancy identified.(b)(6) 2013: (b)(6) medical center.(b)(6), md.Radiology report ¿ abdominal radiographs.History: ileus.Findings: surgical clips noted from recent laparotomy.Drainage catheter tubing present.Numerous dilated air-filled loops of small and large bowel, and there is mild gaseous distention of the stomach.No definite mass lesion or pathologic calcification.Impression: findings described above, compatible with provided history of ileus.(b)(6) 2013: (b)(6) medical center.(b)(6) md.Discharge summary.Discharge diagnoses: 1) large incisional hernia with loss of domain.2) postoperative ileus.3) nonhealing abdominal wound.Condition on discharge: good.Hospital summary: admitted the morning of surgery and underwent an open incisional hernia repair with abdominal wall reconstruction.We did bilateral muscle flaps, but he had loss of domain so i had to bridge his fascial gap with gore-tex mesh.Postoperatively he has progressed very well.He has had an ileus that has resolved, and he is making good progress at this point.He is being discharged in stable condition.His home health will not be needed postoperatively.He will continue his convalescence there and return to see me in the office in one week.Revision #1, #2, #3 preoperative complaints: [< 3 months] (b)(6) 2014: (b)(6) medical center.(b)(6), md.History and physical.Seen for postop hernia.Has new open sore on midline incision.Has noted this before but it healed on its own.Has a fair bit of pain; having purulent drainage.No bulging at the wound.Past surgical history: intestinal ischemia with necrosis in ventral hernia (b)(6) 2012, open ventral hernia repair with component separation.Past medical history: anxiety, t12 fracture from motor vehicle collision.Abdomen exam: deep wound with.5 cm opening just above and right lateral to the belly button.Obvious pus.Packed.Impression/plan: abdominal wound: has an abscess in the seroma that came up after the wreck.This is a chronic wound.He will need to have the wound excised and reconstructed.This may entail hernia repair, but i cannot feel any hernia.This has to be considered.Given the position, i think it would best be removed in the operating room with proper lighting and instruments.Revision #1, #2, #3 procedure: incision and drainage (complicated) of abdominal wall abscess and copious irrigation.Revision #1, #2, #3 date: (b)(6) 2014 [hospitalization dates (b)(6), 2014].(b)(6) 2014: (b)(6) medical center.(b)(6), md.Operative report.Preoperative diagnosis: infected abdominal wall.Postoperative diagnosis: infected abdominal wall with mesh exposure.Name of procedure: anesthesia: general by lma.Complications: none.Indications: see previous history and physical.Procedure: ¿(b)(6) is taken to the operating room, placed supine upon the table.The abdominal wall was prepped and draped in the usual sterile fashion.An elliptical incision was created around the draining sinus, taken down, cavity is discovered, it is explored.There is approximately a 3 to 4 cm circumferential cavity at the base of this that is continuity with the gore mesh that is reconstructing his abdominal wall.Interestingly.The mesh is not floating, it is well adherent outside this cavity.The area was copiously irrigated with warm normal saline.Culture was obtained and this wound is intact with betadine soaked gauze.I will plan on bringing him back tomorrow for repeat washout and negative pressure wound therapy application.¿ (b)(6) 2014: (b)(6) medical center.Surgery record.Asa code: 2.Preoperative diagnosis: abdominal wound.Surgeon: (b)(6) , md.Procedure note: irrigation and debridement of abdominal wound with wound vac placement.[operative report not provided] (b)(6) 2014: (b)(6) medical center.(b)(6), md.Discharge summary.Diagnosis: abdominal wall infection with exposed mesh.Condition on discharge: good.Diet on discharge: as tolerated.Follow up with me in office on wednesday.Medications: as per admission; additionally: septra, rifampin.Hospital summary: admitted and on the morning of surgery, underwent abdominal wall incision and drainage and washout.Taken back the next day and washed out again.Wound vac placed.Doing well now.Cultures have returned.He does have methicillin-resistant staphylococcus aureus in the wound.Polymerase chain reaction testing of the culture from the office also showed enterococcus faecalis.Multiple resistant plasmin's found on polymerase chain reaction testing.Start on septra and rifampin.I do not believe that we have to continue iv antibiotics at this point as everything looks so good.Explant #1, #2, #3 explant preoperative complaints: (b)(6) 2014: (b)(6) medical center.(b)(6), md.History and physical.Seen for wound check.Has developed persistent purulent drainage from abdominal wound.Had his abdomen reconstructed from an intraabdominal catastrophe.Fever over the weekend.New red area at the upper abdomen.Feels bad in general.Has had persistent seromas and progressed to an infection.Wound has been previously opened and then treated with a wound vac.Abdomen exam: red area at the upper midline scar.Murky fluid in the and around the mesh.More obvious bulge at the fascial edges circumferentially.I think the mesh is releasing and is infected.Impression/plan: infected abdominal wall mesh.There is no other explanation other than his mesh is infected.I see no option other than to remove this.I will reconstruct him with surgisis or absorbable mesh.I don¿t know if now we will be able to get his fascia together or not.This is our best option in this situation.He still may get infected.He is completely stable with good bowel function and no real systemic signs of infection.Risks, benefits and options have been discussed with him.He understands and wishes to proceed.These risks include but are not limited to: bleeding, recurrence infection, recurrent hernia, need for other procedures, more of a staged procedure, among other things.(b)(6) 2014: (b)(6) medical center.(b)(6), md.Operative report.Hospital summary: ¿(b)(6) has an infected abdominal wall mesh that we were hoping that would clear and sterilize but it has not and he is getting worse.He has more bulging in his abdomen, feels worse in general, we have opted to proceed with excision and repair of this.Hopefully, with a primary repair and avoid putting any prostatic material back in this infected field.Risks, benefits and options to that were discussed with him a length including possible bleeding, infection, colostomy formation, recurrence of his hernia, need for further procedures, open laparoscopic or endoscopic on an emergent or elective basis.He understands and wishes to proceed.¿ explant #1, #2, #3 procedure: explantation of infected abdominal wall mesh.Primary repair of recurrent abdominal wall hernia, ventral incisional hernia.Explant #1, #2, #3 date: (b)(6) 2014 (hospitalization (b)(6) 2014 ¿ (b)(6), 2014) (b)(6) 2014: (b)(6) medical center.(b)(6), md.Operative report.Assistant #1: (b)(6) lpn.Preoperative diagnosis: infected abdominal wall mesh with recurrent ventral hernia.Postoperative diagnosis: infected abdominal wall mesh with recurrent ventral hernia.Anesthesia: general.Estimated blood loss: 100 ml.Complications: none.Drains: a 19-french blake drain in the subcutaneous space.Procedure details: ¿(b)(6) was taken to the operating room, placed supine on the operating table at which time general anesthesia was induced.The patient¿s abdomen is prepped and draped in the usual sterile fashion.The old midline scar is open and dissected down to the area above the mesh.This was opened and evacuated.There were mucopurulent secretions in this plane.Where the mesh had been sewn together was opened and i dissected back, found where the mesh was anchored to the edge of the fascia and took this down removing the mesh completely.The resulting plate and wound were copiously irrigated.I mobilized this inflammatory plate from the abdominal wall attachments and was able to then slowly and carefully began identifying the fascia, had the abdominal wall free from adhesions and dissected into the transperitoneal to identify the fascia circumferentially.I mobilized this fascia from its subcutaneous attachment and then was able to bring the fascia together in the midline with interrupted #2 prolene sutures in a smead-jones fashion.The operative field was copiously irrigated with warm normal saline prior to closure of the midline.The subcutaneous space had a great deal of inflammatory reaction to it, i did not feel like i could safely just simply just close that and did have access from the lateral original drainage area so i placed a 19-french blake drain in a looped fashion in this wound and then connected that to wall suction as it is not a watertight seal with good maintenance of evacuation of this space.The patient tolerated the procedure well.The drain was sutured in at 2 positions with 2-0 nylon.Skin closed with clips.Sterile dressing applied.The patient awakened from anesthesia in stable condition and taken to recovery room in stable condition.¿ (b)(6) 2014: (b)(6) medical center.Surgery record.Managed specimen handling and disposition: none.Managed culture specimen collection: none.Managed cytology handling and disposition: none.(b)(6) 2014: (b)(6) medical center.(b)(6) md.Discharge summary.Date of admission: (b)(6) 2014.Discharge diagnosis: infected abdominal wall mesh.Procedures: abdominal wall reconstruction with mesh explantation.Hospital summary: admitted on the morning of surgery.Underwent explantation of mesh and reconstruction of abdominal wall with primary ventral hernia repair.Postoperatively, did well, regained bowel function.Still has a drain in place in the subcutaneous tissue that is being slowly backed out.Follow up with me in office.Has oral pain medication.Overall doing well.It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® bio-a® tissue reinforcement instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® bio-a® tissue reinforcement instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated health effect.H6: updated investigation finding.H6: updated investigation conclusions.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.In the absence of additional information or medical records from the complainant, this event file will be closed with the information provided.It should be noted that the gore® bio-a® tissue reinforcement instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions are those typically associated with any implantable prosthesis, and may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without bio-a.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, migration, contraction, pain, paresthesia, perforation, revision / re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative

Brand Name
GORE® BIO-A® TISSUE REINFORCEMENT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
alexandrea holtsoi
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17651403
Report Number3003910212-2023-01491
Device Sequence Number20447357
Product Code FTL
UDI-Device Identifier00733132606139
UDI-Public00733132606139
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K033671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Catalogue NumberHH0710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer07/26/2021
07/26/2021
07/26/2021
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/15/2023
02/07/2024
02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age40 YR
Patient SexMale